MAUDE Adverse Event Report: COOK INC CANTATA 2.9 SUPERSELECTIVE MICROCATHETER; KRA CATHETER, CONTINUOUS FLUSH

COOK INC CANTATA 2.9 SUPERSELECTIVE MICROCATHETER; KRA CATHETER, CONTINUOUS FLUSH
Catalog Number MCS-2.9-NT-135-15-HP
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/07/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol cap(b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
The following information was reported: they were doing one last contrast run before treating with y90.As they were hand-injecting, they noticed leaking around hub.The potential problem is that y90 (yttrium) is radioactive and if the cantata had leaked with the y90 instead of contrast, the entire contents of the room could have become contaminated.The procedure was successfully completed with another cantata and there were no reported adverse effects as a result of this product problem.

Brand Name
CANTATA 2.9 SUPERSELECTIVE MICROCATHETER
Common Device Name
KRA CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6993376
Report Number1820334-2017-03806
Device Sequence Number13776118
Product Code KRA
UDI-Device Identifier10827002345826
UDI-Public(01)10827002345826(17)160901(10)4737647
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMCS-2.9-NT-135-15-HP
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2017
Initial Report FDA Received Date11/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1